Skip to Main Content
Skip Nav Destination

A Geometrical Approach to Relativistic Paradoxes

Am. J. Phys. 31, 576–585 (1963)
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • Jesús Ceresuela
  • Josep Llosa
Canadian Journal of Physics 97, 923 (2019)
  • Nándor Bokor
European Journal of Physics 39, 055601 (2018)
  • Jerrold Franklin
European Journal of Physics 31, 291 (2010)
  • Joseph West
European Journal of Physics 28, 693 (2007)
  • Daniel F. Styer
American Journal of Physics 75, 805 (2007)
  • G. Cavalleri
  • E. Tonni
Physical Review A (2000) 61 (2)
  • Garry Helzer
The American Mathematical Monthly 107, 219 (2000)
  • F. V. Kowalski
Physical Review A 53, 3761 (1996)
Close Modal

or Create an Account

Close Modal
Close Modal